MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RONYX22508UX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Occlusion (1984); Thrombus (2101)
Date of Event 09/19/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During index procedure, two resolute onyx drug-eluting stents were implanted in the lcx.Approximately 1 month post procedure, stent thrombosis was found in the onyx stents.Investigator assessed that event is probably related to the study device and possibly related to the antiplatelet medication.Patient recovered.
 
Additional Manufacturer Narrative
The stent thrombosis was treated with stenting and ballooning of the distal lcx.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
The patient received a medication change as treatment for this event.The event is resolved.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
The study stent was not occluded; the thrombotic occlusion was reported 5mm distal to the study stent.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Cec adjudication: subacute stent thrombosis, arc definite, related to distal cx.The event was not related to a thrombotic occlusion, and the stent thrombosis was not related to non target lesion.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
The patient has a previous medical history of aortic valve replacement.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7166999
Report Number9612164-2018-00027
Device Sequence Number13887371
Product Code NIQ
UDI-Device Identifier00643169556690
UDI-Public00643169556690
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 07/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/17/2019
Device Catalogue NumberRONYX22508UX
Device Lot Number0008540218
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/14/2017
Supplement Date Received by Manufacturer01/17/2018
01/08/2018
02/15/2018
10/08/2018
10/18/2018
04/04/2018
Initial Report FDA Received Date01/05/2018
Supplement Report FDA Received Date01/25/2018
01/29/2018
03/14/2018
11/06/2018
11/16/2018
07/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age69 YR
Patient Weight129